# SDR ASOA2014050110440

- Difficulty date: April 5, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 15,162 hours, 9,572 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER UPPER HINGE LINE FAIRING 443BT, RT ENGINE, HAS A GOUGE AND IS CRACKED. REMOVED UPPER THRUST REVERSER HINGE LINE FAIRING 443BT ON RT ENGINE IAW AMM 54-12-01-000-802-A02.  THIS REPAIR IS CLASSIFIED AS A REPAIR IAW SOP 5702.  CRACK AND GOUGE IS OUT OF LIMITS SRM 54-12-01-101-001-A01.  LOCATED AND DRILLED NEW HINGE FAIRING STAN RT AND TRANSFERED HARDWARE IAW SRM 51-40-11 51-42-06 AND 51-42-13.  INSTALLED NEW RUB STRIP AND SEAL RETAINER TO HINGE FAIRING IAW SRM 51-42-06-001-001-A01 AND DWG CN624-4265.  INSTALLED NEW UPPER THRUST REVERSER HINGE LINE FAIRING (443BT) TO RT ENGINE IAW AMM 54-12-01-400-802.
